Volume 193, issue 1, August 2013

This issue is a translation of Zapiski Nauchnykh Seminarov Sankt-Peterburgskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova Rossiiskoi Akademii Nauk (Notes of Scientific Seminars of the St. Petersburg Department of the Steklov Mathematical Institute, Russian Academy of Sciences), Vol. 404, 2012. This issue is entitled Analytical Theory of Numbers and Theory of Functions, Part 27, and was edited by G. V. Kuz'mina and O. M. Fomenko.

16 articles in this issue